Advertisement -- Learn more about ads on this site.


    LUNADRAGON   65,953
SparkPoints
60,000-79,999 SparkPoints
 
 
Just another impromptu update

Friday, August 23, 2013

Whew~~
Imagine my surprise yesterday when I was at the hospital to visit my husband to find they had moved him to another room.
Imagine my shock when they told me I had to dress in scrubs and gloves to go in, as they were running tests for c.diff . There wasn't even a chair for me to sit in. My husband was nervous and shaken.
It was a bad night for everyone, my 20 and 26 year old sons were both visibly shaken. So was I.

This morning, my older son and his LPN wife went on to visit him, while I went to work for a little while. A very little while. He was talking about making peace with God, and that he was ok with it. So I turned my booty around and hustled back.

When I walked in the room, they announced there was no c.diff, and scrubs were no longer necessary. I was there when the doctor arrived, and he said no more fever. No more infection. no more antibiotic, though they will watch for anything else "brewing". He has a couple blood clots in his legs and they have him on blood thinners. He is still nauseated by food, and is not eating much. He was feeling calmer. In fact, he fell asleep, so I snuck out to go on errands and hopefully to catch a quick little cat nap.

I am beyond exhaustion. Yes. I made sure I ate breakfast, and lunch, but forgot my pedometer. Somewhere between 2 and 4 miles I am sure by the time I finish today.

Can anyone show me my pillow?
emoticon emoticon emoticon
SHARE
  Member Comments About This Blog Post:

SUNSHINE192DAY 8/23/2013 10:17PM

    I'm continuing to pray for your family!

Report Inappropriate Comment
NORASPAT 8/23/2013 4:43PM

    DEBORAH, so sorry this is happening for your family. Take care and do what you ave to. HUGS and much love Pat in Maine. emoticon

Report Inappropriate Comment
FROSTY99 8/23/2013 4:29PM

    What next????? Just keep an eye on them and the blood thinner-we nearly lost a dear friend this summer because of him having blood clots and was on blood thinner and he nearly bled to death internally.
More prayers coming!
Pat

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.